# SDR DALA2023101108364

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,945 hours, 44,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0658 L AFT ENT DOOR EICAS MSG AT CRUISE, NORMAL PRESSURIZATION. DOOR HANDLE UP APPROX 4 INCHES NEAR KNUCKLE KNOCKER WAS HORIZONTAL ON GROUND. CORRECTIVE ACTION: SURVIVOR LANYARD MISSING VELCRO AND INTERFERRING WITH GIRT BAR, REINSTALLLED LANYARD AND OPS CHECKED DOOR PER B757 AMM 52-00 RESECURED DOOR PANELS AAND LANYARDS OPS CHKS NORMAL. (4191632)
